# SDR RAIA0012066

- Difficulty date: December 22, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 27,049 hours, 27,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND RIGHT HAND FLIGHT ATTENDANT SEAT TRACK BETWEEN FUSALAGE FRAMES 40 AND 36 HAS CORROSION. MAINTENANCE REMOVED AND REPLACE RIGHT HAND FLIGHT ATTENDANT SEAT TRACK IAW ATR42 SRM.
